Triple solutions for nonlinear elliptic problems driven by a non-homogeneous operator

Roberto Livrea, Giuseppina D'Aguì, Gabriele Bonanno

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Some multiplicity results for a parametric nonlinear Dirichlet problem involving a nonhomogeneous differential operator of p-Laplacian type are given. Via variational methods, the article furnishes new contributions and completes some previous results obtained for problems considering other types of differential operators and/or nonlinear terms satisfying different asymptotic conditions.
Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalNONLINEAR ANALYSIS
Volume197
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Triple solutions for nonlinear elliptic problems driven by a non-homogeneous operator'. Together they form a unique fingerprint.

Cite this